Q&A

I am taking Viagra, does this mean I am more fertile?‏

I am taking Viagra, does this mean I am more fertile? Plz advice.

1 answers - 2010-09-16

Doctor
I was shocked by your question. 
Absolutely not. If you are suffering from male factor infertility, there is no clinical evidence that Viagra will affect or reverse your condition. While Viagra can enhance your ability to attain and sustain an erection, this is not an indicator that you are or are not infertile. If you and your partner have been trying to achieve pregnancy for a year or more, or you have reason to believe you may be infertile, consult your family practice physician or urologist.

I have to tell you that Viagra has many possible side effects: 
Stop using sildenafil and call your doctor at once if you have any of these serious side effects:
sudden vision loss; 
ringing in your ears, or sudden hearing loss; 
chest pain or heavy feeling, pain spreading to the arm or shoulder, nausea, sweating, general ill feeling; 
irregular heartbeat; 
swelling in your hands, ankles, or feet; 
shortness of breath; 
vision changes; 
feeling light-headed, fainting; or 
penis erection that is painful or lasts 4 hours or longer. 
Less serious side effects may include:
warmth or redness in your face, neck, or chest; 
stuffy nose; 
headache; 
memory problems; 
upset stomach; or 
back pain. 
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. 

So don't rely to much on the Viagra, because it does harm to your body. You'd better try some healthy ways to enhance your sexual ability, such as healthy eating habit and lifestyle. 

 
Contact Dr. Lee:
Email: wuhandrlee@hotmail.com
MSN: wuhandrlee@hotmail.com
Yahoo: herbalistlee@yahoo.com                                    
Released in 2010-09-17